Quasiinvariant deformations of invariant submanifolds of Hamiltonian dynamical systems
Abstract
We study quasiinvariant deformations of invariant submanifolds of nonlinear Hamiltonian dynamical systems and their small perturbations.Downloads
Published
25.08.1994
Issue
Section
Research articles
How to Cite
Samoilenko, V. G. “Quasiinvariant Deformations of Invariant Submanifolds of Hamiltonian Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1043–1054, https://umj.imath.kiev.ua/index.php/umj/article/view/5657.